# SDR ASAA2018031523927

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,239 hours, 11,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL,  RESET WHEN MASTER CAUTION PUSHED.  ACFT GROUNDED.  RESET SYSTEM AND RAN PACKS FOR FIVE MINUTES. TESTED SYSTEM IAW AMM 21-61-00,  NO FAULTS.
